# SDR GTIA2019040703272

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 48,836 hours, 22,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT, MAKES EYES AND THROAT BURN-PERFORMED PACK 1 & 2 BURN OUT IAW AMM: 21-00-00. OPS CHECK GOOD. NO LEAKS FOUND. NO STRONG ODOR.
